# SDR UPS00832893

- Difficulty date: May 31, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1746 FRAME IS CORRODED BEYOND LIMITS BETWEEN LONG 29L AND 30L.  REPAIRED FRAME IAW EO DC8-5310-11728-A AND DC8-53A-010.
